Steroid induced myopathy diagnosis

Physiological effects of glucocorticoids include the inhibition of protein synthesis and the increase in catabolic processes in muscles. Consequently, a long-term intake of steroids in high doses causes myopathy. Myopathic effects of glucocorticoids are observed during systemic as well as inhallatory use. Most frequently, steroid myopathy manifests as the weakness and hypotrophy of lower limbs muscles, weakness of respiratory muscles, dysphonia. Prevention and treatment of steroid myopathy include limitation of indications for long-term usage of glucocorticoids, alternating regimens of treatment, adequate physical activity. The current data demonstrate the efficacy of vitamin D and amino acids mixtures in the prevention and treatment of steroid myopathy.

An intracellular signaling molecule with protein kinase activity known as Akt1 (a major isoform of Akt) [ 6 ] may play a central role in the atrophic and hypertrophic responses of muscle to glucocorticoids and IGF-I, respectively [ 7,8 ]. Glucocorticoid-induced suppression of Akt1 ultimately results in increased amounts of the ubiquitin-ligase atrogin-1 (MAFbx) that targets muscle proteins for degradation [ 7,9 ]. Conversely, IGF-I signaling leads to enhanced activity of Akt1 that suppresses muscle atrophy and that induces muscle hypertrophy [ 8 ].

Steroid induced myopathy diagnosis

steroid induced myopathy diagnosis

Media:

steroid induced myopathy diagnosissteroid induced myopathy diagnosissteroid induced myopathy diagnosissteroid induced myopathy diagnosissteroid induced myopathy diagnosis

http://buy-steroids.org